Aa
A
A
Close
Avatar universal
Antihistamine bad for liver?
Hi, my dermatologist has prescribed me a antihistamine for my itching and wants me to use it for 4-6 weeks. The med is called hydroxzine. I am concerned because i never heard of anyone using antihistamine for that long. Will this severly affect my liver? Please help!
Cancel
4 Answers
Page 1 of 1
Avatar universal
What's the prognosis on your liver now anyway. You can always try the  natural alternative of high dose of Vit C, Quercetin eg....Onion/Garlic and Probiotics.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
try natural substances first like pure aloe vera 100%, no water added and vitamin d3 if your levels are less than 50ng/ml

if you find it pure or even the fresh plant it does work even on heavy sun burns, it lowers cytokines
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
try snake itchy pills. u can buy this in chinatown, i got a rashes and feel so itchy before and my doctor give antihistamine also, but it didnt work, so i tried other medicine and it works.. its a herbal medicine tablet medicine,,
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
my itching went away, since I started drinking aloe and taking propolis capsules..As well as vitamin C and D3.. Like Stefan here suggested, overall I feel better. And itching went away.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources